# SDR 96ZZZX1233

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Malfunctioned
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PKX - FLT 205 - AFTER TAKEOFF, NLG DID NOT RETRACT.  FOUND NLG INFLATION LOW.  REPLACED SHRADER VALVE, MFG PN B05076-2, AND SERVICED NLG.  NLG INDICATION AND OPERATION THEN CHECKED NORMAL.  CHECK C-1D - 2-27-95 - MCI.
